Strongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systems
MetadataShow full metadata
We prove a critical-point result which provides conditions for the existence of infinitely many critical points of a strongly indefinite functional with perturbed symmetries. Then we apply this result to obtain infinitely many solutions of non-symmetric super-quadratic noncooperative elliptic systems, allowing some supercritical growth.
CitationClapp, M., Ding, Y., Hernandez-Linares, S. (2004). Strongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systems. Electronic Journal of Differential Equations, 2004(100), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.